MathSciNet Relay Station
MathSciNet bibliographic data
MR1838804 (2002d:58050) 58K40 (32S05)
Sun, Bohao; Wilson, Leslie C. Determinacy of smooth germs with real isolated line singularities. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2789–2797 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement